Thread: Gyno??? Help!
07-30-2002, 11:02 PM #1
I"m just starting the 6th week of 400mg of Enanthate and 400mg Deca , and my nipples were itching for the last 2 days, but it since has stopped. There is no puffyness or sensitivity. However, when I squeeze the left nipple real hard, a tiny amount, and I mean just a miniscule amount of clear fluid comes out. Should I start Nolvadex or wait a little longer to see if anything elese develops. This is my first cycle, so I'm not sure. They look fine. Thanks guys.
07-30-2002, 11:41 PM #2
Start...this is something you dont take chances on
07-31-2002, 08:06 AM #3Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
07-31-2002, 06:42 PM #4
08-01-2002, 12:25 AM #5New Member
- Join Date
- Jan 2002
08-01-2002, 06:20 PM #6
08-01-2002, 08:00 PM #7
Is the fluid clear or does it have color? Also does it come directly out of your nipple or is it coming from around the outside area (areola)? If it is clear then it is a slight estrogen increase. I have had this happen to me on just about all my cycles. I have never had gyno or what is described as gyno. This "clear Fluid" always goes away for me post cycle. BUT i have never had the itchy nips you said you had!!!!! You may wanna start a lil nolva to be safe.
08-01-2002, 09:03 PM #8
That's some good news and relief for me, Trevor. The fluid is clear and it comes from around the nipple and not the hole. BTW. it only comes out if I squeeze the nips really hard. The itching is slight and no swelling or sensitivity. I didn't want to take any chances so I started Nolvadex yesterday at 20mg. I must be sensitive to get gyno symptoms at 400mg of Test a week. I guess the ICN Galenika's are as potent as others make them out to be. The deca I have is by Oreagon (Deca-Durabolin ), good stuff as well.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)